# SDR DALA2019042202550

- Difficulty date: April 21, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 72,781 hours, 54,336 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON BRACKET INTERNAL STRUCTURE THROUGH THE OPENING MECHANISM OF L1 DOOR. BRACKET ON INTERNAL STRUCTURE THROUGH THE OPENING MECHANISM OF L1 DOOR WAS REPLACED PER DC-9/MD-80 SRM 51-30-2 AND 51-30-5 AND DWG 9955763 REV. L. (LP1040115)
